Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

102938

Member
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

5 Neutral

About 102938

  • Rank
    Junior Member

Recent Profile Visitors

1217 profile views
  1. I probably do need to stop...But I just don't know what else I can do to get rid of my acne
  2. No, not really. I'm super worried about brain swelling.
  3. I'm a girl struggling with possibly hormonal cystic acne. I might have to be taken off of accutane due to suspected pseudotumor cerebri. I'm devastated as I thought accutane would cure me and I would be able to finish the course. I'm not 100% sure that I'll have to stop it completely, but if I do...I hope other things can cure my acne. Antibiotics have worked for me before, but the acne came back after I stopped taking them. I haven't tried birth control or spiro.
  4. I've been on accutane for about two months and I'm extremely tired all the time. The fatigue usually hits me in the afternoon, and it's making it really hard for me to finish homework and I sometimes fall asleep unexpectedly. I basically cannot lie down without falling asleep. Is this normal, and is there anything I can do to stop it? Due to headaches, my dermatologist lowered my dosage from 40mg one day / 60mg the other day to 40 mg / 20 mg, but I've only been on that dosage for a few days and
  5. It hurts mostly on the right of my head, above my eye, and on my temples. I take ibuprofen and it usually makes the headaches go away for a few hours. The last time I took it was yesterday, I took one pill. I'm fatigued and feel worn out all the time and my back and neck hurt.
  6. i'm a teenage girl and think i'm suffering from hormonal acne, but I'm not sure. When I'm not on/close to my period, I do break out but it's very minimal and doesn't bother me too much. However, when I am, I get very painful nodules all over. 95% of the time, they appear on my cheeks, chin, and between my lips and nose, never on my nose and rarely on my forehead. The best way to describe it would be like...a beard of acne. It looks awful. Eating dairy causes these breakouts to be even worse.
  7. I'm like that as well. The excessive oil on my face only started disappearing after a month on accutane.
  8. The symptoms just keep getting worse...I'm trying to keep calm but I'm just so worried. Four days and the headache is still here
  9. A few days ago, I started having very bad headaches due to accutane and had to call my mom from school about them because they were bothering me too much. She took me to my dermatologist, and I explained to her the symptoms I was having, but she didn't seem worried and did nothing but lower my dosage from 60 mg one day , 40 mg another day to 40 mg one day and 20mg on the other. I'm waiting a few days to start taking accutane again, because I'm so worried I have anxiety attacks nearly every day.
  10. update: i want to take a break before i start taking accutane again. will skipping it for 2 or 3 days have an effect on my skin?
  11. also i sometimes have ringing in my ears, but i've had that for years. it's kind of confusing me, really. i'm not sure if accutane is worsening it or not.
  12. i posted a topic about pseudotumor cerebri before, but really i think i was just nervous and exaggerating the symptoms. the only things i'm actually feeling that worry me are headaches and an occasional pressure in my ear. there's no nausea and i'm not dizzy, and my vision seems to be fine. i my dermatologist yesterday, and she told me she'll lower my dosage and i should be fine. according to her, many of her other patients who also took accutane had similar symptoms and turned out fine. stil
  13. i've heard that one of the rare side effects of accutane is pseudotumor cerebri, and i'm worried that i'm developing it. i'm experiencing headaches nearly every day, i can't read text that's far away, i feel a bit dizzy, and there's pressure in my ears, although my hearing itself is fine. i won't take accutane today to see if these symptoms are relieved, but i'm worried that they're permanent. my dosage is 60mg one day, 40 mg the other day. if i take a lower dosage or stop for a while, will
  14. It's horrible how lots of people treat it as if it were a choice.
  15. I hope accutane works for you. I feel the same way, acne has completely destroyed my self-esteem, and made my depression (which I already struggled with before) worse. I barely ever talk to anyone because of how embarrassed I feel, and it's been a really long time since I've been in a romantic relationship. Even my relationship with my parents is worsening. I, too, had clear skin while taking antibiotics for a few months, but would get a few pimples from time to time. They made me feel horribl
×